# SDR ASAA2025030656676

- Difficulty date: March 6, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 60,669 hours, 18,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DRAIN MAST ON THE RIGHT-HAND SIDE HAS CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR ON FUSELAGE SKIN P/N 147A3400-4 BY AFT DRAIN MAST ON THE RIGHT-HAND SIDE AT STA 986.5 TO STA 1006 AND STR 24L TO 25L. IAW 800-53EA-28423 REV00 SRXR430X.
